# SDR DALA13003593272

- Difficulty date: January 21, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AREA LOCATED BTW FR 67 TO FR 68+5" AT LEVEL STR 23L IN AFT PAX CABIN L=1.016" W=0.817" D=0.002" APROX.  PERFORMED REPAIR ON LOWER SILL AREA LOCATED BETWEEN FR 67 TO FR 68 AT LEVEL STR 23L IN AFT PAX CABIN IAW SRM 53-41-14, FIG 201 (SHEET 3.
